How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Saha Your Own Question
Dr. Saha
Dr. Saha, Doctor (MD)
Category: Health
Satisfied Customers: 17646
Experience:  35 years of experience
Type Your Health Question Here...
Dr. Saha is online now
A new question is answered every 9 seconds

My upper lip has rapidly swollen on the right side slight

Customer Question

Hi there my upper lip has rapidly swollen on the right side slight numbness and tingling sensation. Second time this has happened. I took a Benadryl.
JA: Any recent injuries? How long have you been dealing with the swelling?
Customer: The first time ever happened about a week ago and went down in less than 24 hours while I was sleeping. This time started about an hour ago. And rapidly swole. My eyes have been incredibly irritated the last few days. I actually thought that I may have pink eye..
JA: Is there anything else the Doctor should be aware of?
Customer: No injuries
JA: OK. Got it. I'm sending you to a secure page on JustAnswer so you can place the $5 fully-refundable deposit now. While you're filling out that form, I'll tell the Doctor about your situation and then connect you two.
Submitted: 4 months ago.
Category: Health
Expert:  Dr. Saha replied 4 months ago.

Thank you for your question.
I am Dr Saha, I shall try my best to help you.

I am sorry for your health condition.
The swelling is likely due to an allergy.
The cause of allergy is often not apparent.
Food is often a factor.
But it can occur from environmental allergens too.
Sometimes, bite, infection etc can cause it.
As it occurred before & subsided, it is likely from allergy.
When the swelling is repeating, it is necessary to see doctor.
Because if it progresses it can involve tongue, cause edema of the throat, breathing distress etc where it can become an emergency.
You can take benadryl or Zyrtec till you see doctor.
I hope this information helps.
If there’s anything else I can do, please let me know.
If you are satisfied, please rate my answer as good or excellent.

Related Health Questions